# SDR AALA20150310001

- Difficulty date: March 10, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 43,341 hours, 12,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3416302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 2E IS INOPERATIVE.  R & R DAMAGED CONNECTOR IAW SWPM 20-64-17.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-11.  SYS CHECKED NORMAL.
